Skip to Main content Skip to Navigation
Journal articles

Mots sans carré et morphismes itérés

Document type :
Journal articles
Complete list of metadata

https://hal-upec-upem.archives-ouvertes.fr/hal-00619354
Contributor : Jean Berstel Connect in order to contact the contributor
Submitted on : Tuesday, September 6, 2011 - 11:07:44 AM
Last modification on : Tuesday, October 19, 2021 - 11:25:51 AM

Identifiers

  • HAL Id : hal-00619354, version 1

Collections

Citation

Jean Berstel. Mots sans carré et morphismes itérés. Discrete Mathematics, Elsevier, 1980, 29 (3), pp.235-244. ⟨hal-00619354⟩

Share

Metrics

Record views

284